Format

Send to

Choose Destination
See comment in PubMed Commons below
Scand J Infect Dis. 2005;37(6-7):520-2.

Severe CNS side-effect and persistent high efavirenz plasma levels in a patient with HIV/HCV coinfection and liver cirrhosis.

Author information

1
HIV Treatment and Research Unit, JW Goethe University, Frankfurt, Germany. markusbickel@hotmail.com

Abstract

We describe an HIV/HCV coinfected patient with liver cirrhosis, who experienced severe CNS side-effects during efavirenz-based HIV therapy. Plasma levels of efavirenz were 10 times the upper limit and remained elevated (at twice the upper limit) 4 weeks after cessation of therapy. Efavirenz resistance (K103N) developed and was probably due to 'functional' monotherapy.

PMID:
16012018
DOI:
10.1080/00365540410020901
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Taylor & Francis
    Loading ...
    Support Center